Journal of Symbolic Logic

Undecidability and Initial Segments of the (R.E.) TT-Degrees

Christine Ann Haught and Richard A. Shore

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 987-1006.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743400

Mathematical Reviews number (MathSciNet)
MR1071309

Zentralblatt MATH identifier
0724.03029

JSTOR
links.jstor.org

Citation

Haught, Christine Ann; Shore, Richard A. Undecidability and Initial Segments of the (R.E.) TT-Degrees. J. Symbolic Logic 55 (1990), no. 3, 987--1006. https://projecteuclid.org/euclid.jsl/1183743400


Export citation